confused can anyone help??or has anyone delt with this be4?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

StephanieMomof3
Regular Member


Date Joined Apr 2005
Total Posts : 26
   Posted 5/16/2005 6:56 AM (GMT -7)   
Hello..I am a lil confused right now..Just got of the phone with my son's neuro. and his blood work that we had repeated came back high again..she said that it has to do with the cell that gives him energy..and also not only has to do with his seizures but his development..other than his speech I feel my son is on target..My son was screaming while I was on the phone with her,so it made it very hard to hear & understand..I just called back in and asked for another call from her in reguards to this..as of now she want's to repeat his lab work again in two week's..and go from there..But that was the point of having it checked again this time because of it being high the last time..sorry fo clearly not much info..will post more again later,after hearing from her agin..

Thanks and HAVEGreat DAY!!

~Stephanie


goodwitch46
Regular Member


Date Joined Feb 2005
Total Posts : 241
   Posted 5/16/2005 8:27 AM (GMT -7)   

Hi Stephanie-

I just had a question- I was reading your other post about your son's med changes... and his lips turning blue. Is that still happening?  I was wondering as kayakmom did, if he has some other underlying problem accounting for the blueness of his lips lasting so long.  What does his pediatrician say? 

In regards to the high blood work- do you mean high level of the depakote?  Let us know how you made out.  (((HUGS)))          Glenda :-)


complex partial seizures since 22
lamictal 200mg 2x/d
zonegran 150mg 3/d


StephanieMomof3
Regular Member


Date Joined Apr 2005
Total Posts : 26
   Posted 5/16/2005 1:27 PM (GMT -7)   
Thank's for your reply Glenda..We just got back from meeting with my son's neuro...His lactid acid level was high..Which she is saying that it could mean an Metabolc disorder which could in the long run affect his Brain,heart and liver..She is sending him for more Lab work on May 24th..and also doing a urinalsis among some other test..His Depakote level was low...She does not want to change anything to we get done these other tests done and get back his result's..She also said that if it is indeed a metabloic disorder that the Depakote is not the proper medicine for him to be on..He went off of his Keppera on May 9,and has had several seizures since..He also is no longer taking nap's for me..He alway's took two nap's a day,but since the med change he is no longer taking them..He is falling alot more.Seem's very unsteady..My concern is as to wheter it is due to his med's or lack of sleep..
 
      As far as his him turning blue that is still happening not as frequently though..They have me logging everything..And are ?ing as to wheter it is from him having a  seizure and then several small ones there after..Sorry for all the confusion..

Thanks and HAVEGreat DAY!!

~Stephanie


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 5/16/2005 4:39 PM (GMT -7)   
Oh, Stephanie, I can't really help you by answering anything, but I just had to jump in here and tell you that I wish you and your son well!! This is just so sad in one so young to have all these troubles and my heart goes out to both of you.

Hugs, Teri :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


goodwitch46
Regular Member


Date Joined Feb 2005
Total Posts : 241
   Posted 5/17/2005 10:57 PM (GMT -7)   

Hi Stephanie-

How is your son doing?  Doesn't surprise me that he is unsteady on his feet and not taking naps.  Seizure meds do crazy things to the body.  Especially in kids.  If his neuro thinks it's normal for him to feel that way considering the med changes, then maybe the side effects will decrease with time.  Sometimes it does take time before a person gets used to certain drugs. 

Hope he gets better with the med changes...  (((HUGS))) to you and your son,

Glenda :-)


complex partial seizures since 22
lamictal 200mg 2x/d
zonegran 150mg 3/d

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:07 PM (GMT -7)
There are a total of 2,734,927 posts in 301,259 threads.
View Active Threads


Who's Online
This forum has 151366 registered members. Please welcome our newest member, Thankuall.
424 Guest(s), 17 Registered Member(s) are currently online.  Details
Thankuall, abb, countess18, Gemlin, dismissed, Girlie, getting by, wpack3, Mad Martha, BKelly, tallguy, ks1905, joavila92, Ariel Smith, sam12, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer